# SDR UPS96220565

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK FOUND ON FLOOR BEAM UPPER FLANGE AT BS 870 AT ATTACH POINT TO BS 870 FITTING RT SIDE.  REPAIRED IAW SRS EO 96-27-012.
